# SDR NSVA200600153

- Difficulty date: September 28, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 32,620 hours, 38,853 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

STRONG NOSE WHEEL VIBRATION.  REMOVED AND REPLACED LT AND RT NOSE WHEELS.  FOUND BOTH WHEELS OUT OF ROUND.  WORK DONE IAW COLGAN WORK CARD 32-41-01S, P/N 5006227 S/N ON: FEB01-2911/AUG85-0259 (LT) S/N ON: MAR97-2086/MAR97-2086 (RT).
